Deformations and transversality of pseudo-holomorphic discs

Alexandre Sukhov, Alexander Tumanov

Research output: Contribution to journalArticlepeer-review


We prove analogs of Thom's transversality theorem and Whitney's theorem on immersions for pseudo-holomorphic discs. We also prove that pseudoholomorphic discs form a Banach manifold.

Original languageEnglish (US)
Pages (from-to)1-16
Number of pages16
JournalJournal d'Analyse Mathematique
Issue number1
StatePublished - Jan 2012

ASJC Scopus subject areas

  • Analysis
  • General Mathematics


Dive into the research topics of 'Deformations and transversality of pseudo-holomorphic discs'. Together they form a unique fingerprint.

Cite this